# SDR SIMA951582

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: 50092361
- Condition: Broken
- Location: Nr 2 Mlg
- Part time: 2,709 hours
- Component: 5010488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - WHEEL ASSEMBLY P/N 5010488, S/N JUL920711, WAS REMOVED FROM AIRCRAFT IN DFW AND SENT TO WHEEL SHOP.  THE WHEEL ASSEMBLY HAS A 10 INCH SECTION OF INNER FLANGE BROKEN OFF OF WHEEL INNER ASSY.  THE INNER WHEEL ASSEMBLY HAS BEEN REMOVED FROM SERVICE.
